# SDR VNAA2020031331101

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 9,502 hours, 8,784 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372638
- Part serial: 41HDVT
- Condition: Failed
- Location: Cockpit
- Part time: 8,733 hours, 8,004 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ADC'S FAIL ON APPROACH. REMOVED AND REPLACED ADC 1 IAW CRJ 900 AMM 34-13-01-000/400-801-A01-PSA, ADC OPS CHECK GOOD AT THIS TIME. REMOVED AND REPLACED OF THE SOURCE SELECTOR CONTROL PANEL IAW CRJ 900 AMM 34-25-07-000/400-801, SOURCE SELECTOR PANEL OPS CHECK GOOD AT THIS TIME. REMOVED AND REPLACED AIR DATA REFERENCE PANEL IAW CRJ 900 AMM 34-13-04-000/400-801, AIR DATA REFERENCE PANEL OPS CHECK GOOD AT THIS TIME.
